MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI PRECONTOURED ROD 65MM STRAIGHT LENGTH/400MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI PRECONTOURED ROD 65MM STRAIGHT LENGTH/400MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.600.016
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product codes: mni, mnh, kwp and kwq.Implant date was an unknown date in (b)(6) 2017.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of a t10-ilium of the posterior spinal fusion due to a broken right rod between l5 and s1.The patient also has a fracture at t9.New uss screws were placed t6, t7, t8, new rods were contoured and connected it to the uss screws.The new construct was t6-ilium.The original date of the implant was in (b)(6) 2017.It is unknown if there was a surgical delay.The procedure was successfully completed.There was no patient consequence.Concomitant device: unknown screws (part # unknown, lot # unknown, quantity unknown).This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated concomitant devices: rod (part unknown, lot unknown, quantity 1); uss screws (part unknown, lot unknown, quantity unknown).

Brand Name
6.0MM TI PRECONTOURED ROD 65MM STRAIGHT LENGTH/400MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8667828
Report Number2939274-2019-58446
Device Sequence Number16702571
Product Code NKB
UDI-Device Identifier10705034734125
UDI-Public(01)10705034734125
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.600.016
Device Catalogue Number04.600.016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/26/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - RODS: USS; UNK - SCREWS; UNK ¿ SCREWS: USS; UNK - SCREWS
Outcome Attributed to Adverse Event Required Intervention;